# SDR AALA202207069205

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737
- Aircraft serial: 44470
- Aircraft time: 4,103 hours, 1,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT AT SEAT 27C OUT OF HOUSING. REPLACED LIGHT (AALA202207069205) AND HOUSING (AALA202207064979) PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
